MathSciNet Relay Station
MathSciNet bibliographic data
MR1066774 35B35 (49J45)
Boccardo, Lucio; Marcellini, Paolo; Sbordone, Carlo $L^\infty$-regularity for variational problems with sharp nonstandard growth conditions. Boll. Un. Mat. Ital. A (7) 4 (1990), no. 2, 219–225.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement